MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR
Model Number S403
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Failure to Sense (1559); Low impedance (2285); Ambient Noise Problem (2877); Capturing Problem (2891)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description
Boston scientific received information that there were three or more episodes of asystole due to oversensing of noise on the right ventricular (rv) channel.The rv lead also exhibited increased threshold measurements and non detection of sensing.Aggressive manipulation of pocket was unable to reproduce any noise or oversensing.Outputs and sensitivity were reprogrammed and the patient was hospitalized for a revision procedure.The pacemaker was interrogated the following day with programming showing the device to be pacing and sensing in the ventricle only, however pauses in pacing were still observed thus a temporary pacing wire was placed.It was also noted that the rv impedance measurements were at 400 ohms currently but was 1190 at implant.A revision procedure was performed where the rv lead was surgically abandoned and the pacemaker was explanted.A new device and lead were successfully implanted and no additional adverse patient effects were reported.

Brand Name
ALTRUA
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7407906
Report Number2124215-2018-05024
Device Sequence Number16456750
Product Code LWP
UDI-Device Identifier00802526484445
UDI-Public00802526484445
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2013
Device Model NumberS403
Other Device ID NumberALTRUA 40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4086; 4087; S403
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR